Electron. J. Diff. Equ., Vol. 2012 (2012), No. 20, pp. 1-10.

Nonexistence of solutions to some boundary-value problems for second-order ordinary differential equations

George L. Karakostas

We present a method to obtain concrete sufficient conditions which guarantee non-existence of solutions lying into a prescribed domain of six two- or three-point boundary value problems for second-order ordinary differential equations.

Submitted December 9, 2011. Published February 2, 2012.
Math Subject Classifications: 34B15, 34B99, 34K10.
Key Words: Boundary value problems; non-existence of solutions.

Show me the PDF file (207 KB), TEX file, and other files for this article.

George L. Karakostas
Department of Mathematics
University of Ioannina
451 10 Ioannina, Greece
email: gkarako@uoi.gr

Return to the EJDE web page